# SDR AALA202202112596

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737*
- Aircraft serial: 31226
- Aircraft time: 18,800 hours, 7,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: BM8352BRZ
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDSHIELD HANDLE BROKEN. INSTALLED FIRST OFFICER WINDSHIELD HANDLE PER AMM 25-00-00.
